Uniform asymptotic solutions of discontinuous initial value problems for dispersive hyperbolic equations

J. Boersma

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)31-44
JournalQuarterly of Applied Mathematics
Volume25
Publication statusPublished - 1967

Cite this

@article{32c96f8dc83e41cb9806fbdbe5fd4269,
title = "Uniform asymptotic solutions of discontinuous initial value problems for dispersive hyperbolic equations",
author = "J. Boersma",
year = "1967",
language = "English",
volume = "25",
pages = "31--44",
journal = "Quarterly of Applied Mathematics",
issn = "0033-569X",
publisher = "American Mathematical Society",

}

Uniform asymptotic solutions of discontinuous initial value problems for dispersive hyperbolic equations. / Boersma, J.

In: Quarterly of Applied Mathematics, Vol. 25, 1967, p. 31-44.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Uniform asymptotic solutions of discontinuous initial value problems for dispersive hyperbolic equations

AU - Boersma, J.

PY - 1967

Y1 - 1967

M3 - Article

VL - 25

SP - 31

EP - 44

JO - Quarterly of Applied Mathematics

JF - Quarterly of Applied Mathematics

SN - 0033-569X

ER -